Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin/Clonazepam worsens my depression??? Phoenix1

Posted by nellie7 on January 15, 2008, at 13:21:47

In reply to Klonopin/Clonazepam worsens my depression???, posted by Phoenix1 on January 13, 2008, at 18:29:02


Yes, Klonopin made me depressed too, even though I was on an SSRI while taking it. It also worsened panic attacks. Don't know why.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[806699]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:nellie7 thread:806239
URL: http://www.dr-bob.org/babble/20080114/msgs/806699.html